# SDR UIEA2016062800534

- Difficulty date: June 25, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 56,537 hours, 43,009 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK OVERWING EXIT AFT FRAME OF CUTOUT DOOR, STA 885.5 JUST ABOVE LOWER DOORSILL FRAME FAILSAFE CHORD IS CORRODED.  REMOVED CORROSION IAW SRM 51-10-02, FOUND AREA TO BE OUT OF LIMITS IAW SRM 53-00-15.  FABRICATED REPAIR STRAP OUT OF 7075-TG .063 AND INSTALLED IAW MSG PMO-TLS-16-0010-05B.
